Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Can I take two fruta planta pill per day for weight reduction?

I m 25 years old and i m overweighted by 15 kilograms. i tried to go on a diet many times but i didn t lose a pound for more than 2 weeks diet. Recently i started using Fruta Planta, i m using it for 19 days till now and i see a very slight effect till now. can i take two pills per day for faster results??
Asked On : Thu, 10 Mar 2011
Answers:  1 Views:  925
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Welcome to HCM
Read your prob, FRUTA PLANTA IS BANNED BY FDA AS IT HAS MANY SIDE EFFECT LIKE HEART DISORDER N DEATH. so you have to stop it immediatly. for redusing weight you should do normal things like morning walk, avoid fatty n spicy food take vitamin C riched n fiber riched diet. this trial helps in redusing weight. it takes some time but not harmful. along with it you should rule out medical cause of weight gain like hypothyroidism.
Answered: Sat, 6 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor